# SDR MALA050824

- Difficulty date: November 9, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 20,562 hours, 22,265 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE ON EXTENSION.
